BibTeX record journals/ajc/AlmM16

download as .bib file

@article{DBLP:journals/ajc/AlmM16,
  author    = {Jeremy F. Alm and
               Jacob Manske},
  title     = {The vector graph and the chromatic number of the plane, or how {NOT}
               to prove that {\(\chi\)}(E\({}^{\mbox{2}}\)){\textgreater}4},
  journal   = {Australasian J. Combinatorics},
  volume    = {66},
  pages     = {44--49},
  year      = {2016},
  url       = {http://ajc.maths.uq.edu.au/pdf/66/ajc_v66_p044.pdf},
  timestamp = {Thu, 13 Jul 2017 16:13:46 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ajc/AlmM16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier